Structural Resolvent Estimates and Derivative Nonlinear Schrodinger Equations

File Description SizeFormat 
Communications in Mathematical Physics_314_2_2012.pdfAccepted version372.49 kBAdobe PDFDownload
Title: Structural Resolvent Estimates and Derivative Nonlinear Schrodinger Equations
Author(s): Ruzhansky, M
Sugimoto, M
Item Type: Journal Article
Publication Date: 1-Sep-2012
URI: http://hdl.handle.net/10044/1/18472
DOI: http://dx.doi.org/10.1007/s00220-012-1524-x
ISSN: 0010-3616
Publisher: SPRINGER
Start Page: 281
End Page: 304
Journal / Book Title: COMMUNICATIONS IN MATHEMATICAL PHYSICS
Volume: 314
Issue: 2
Copyright Statement: Copyright © 2012, Springer-Verlag. The final publication is available at Springer via http://dx.doi.org/10.1007/s00220-012-1524-x
Publication Status: Published
Appears in Collections:Pure Mathematics



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons